Pacific Journal of Mathematics

On a theorem of Fejér.

Fu Cheng Hsiang

Article information

Source
Pacific J. Math., Volume 11, Number 4 (1961), 1359-1362.

Dates
First available in Project Euclid: 14 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1103036918

Mathematical Reviews number (MathSciNet)
MR0137957

Zentralblatt MATH identifier
0134.05002

Subjects
Primary: 42.20

Citation

Hsiang, Fu Cheng. On a theorem of Fejér. Pacific J. Math. 11 (1961), no. 4, 1359--1362. https://projecteuclid.org/euclid.pjm/1103036918


Export citation

References

  • [1] L. Fejer, ber dieBestimmung desSprunges der Funktionausihrer Fourierreihe, J.reine angew Math., 142 (1913), 165-168.
  • [2] M. Riesz, Sur I'equivalence de certaine methodes de sommation,Proc. London Math. Soc. (2),22 (1924), 412-419.
  • [3] J. A. Siddiqi, On a theorem of Fejer, Math. Zeitsch., 61 (1954-5), 79-81.